# SDR UALA2011010300007

- Difficulty date: December 31, 2010
- Submitted: January 3, 2011
- Operation: Air carrier
- Aircraft: N828UA
- Make and model: Airbus A319-131
- Aircraft serial: 1031
- Aircraft time: 39,667 hours, 15,755 cycles
- Engine: Iae V2522A5
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 106
- Condition: Faulty
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EXTRACT FAN FAULT ECAM MESSAGE APPEARED IN CRUISE.  FOLLOWED FM PROCEDURE, PUT EXTRACT FAN IN OVRD. ACRID SMELL REMAINS THROUGHOUT CABIN, IAW CREW. FAN IS BAD. COMPLIED WITH MEL. (FILTER, PCN 565-2066 AND 10HQ AEVC PCN 482-9059). REPLACED EXHAUST FAN AND BOTH AVIONICS FILTERS, ALL CHECKED NORMAL.
